# SDR UIEA2024081400828

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 111,466 hours, 17,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT NO SMOKING & SEATBELT LIGHTS MISSING COVER( REMOVED AND REPLACED RH AFT EMERGENCY EXIT NO SMOKING / SEAT BELT ASSY & OPS TEST GOOD IAW AMM 33-24-00. NO FURTHER DEFECTS NOTED )
